# SDR TRAX200600316

- Difficulty date: June 2, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 21,417 hours, 18,989 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT CABLE ANCHOR FITTING BASE PLATE CORRODED (MARKED). REMOVED AND REPLACED AFT ASD ANCHOR FITTING BASE PLATE IAW M/M 53. (CLOSED)
